# SDR DALA2022070104610

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 83,847 hours, 26,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 DOOR 3L HANDLE STICKS WHEN ARMING. CORRECTIVE ACTION: CLEARED DEBRIS INBETWEEN GRIT BAR. OPS CHK GOOD. (8845497)
